Cookie policy: This site uses cookies (small files stored on your computer) to simplify and improve your experience of this website. Cookies are small text files stored on the device you are using to access this website. For more information please take a look at our terms and conditions. Some parts of the site may not work properly if you choose not to accept cookies.

Join

Subscribe or Register

Existing user? Login

Priya Patel

Pharmacist, London Bridge Hospital

Recent stories

  • The effectiveness of granisetron transdermal patch in chemotherapy-induced nausea and vomitingSubscription

    8 APR 2016

    Chemotherapy-induced nausea and vomiting (CINV) is one of the most distressing side effects of chemotherapy. It can have a negative impact on quality of life and may discourage patients from continuing treatment. Economic impacts include costs of prolonged hospital stays, emergency admissions for dehydration, additional treatments, emotional support and depression. In severe cases, CINV could lead to serious complications and clinical decisions may be made to delay, reduce or stop chemotherap

Newsletter Sign-up

Want to keep up with the latest news, comment and CPD articles in pharmacy and science? Subscribe to our free alerts.